# SDR A6WA202108167856

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 38,709 hours, 36,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Mismanufactured
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

REF. 342366/4 AND 342667/1- LOUD SQUEAL AT 4,000 FT 250 KNOTS. ABNORMAL  CLIMB RATE AT CABIN ALT. AT 10,000 FT, CABIN ALT REMAINED AT 5,000 FT.  CABIN ALT INCREASED WITH DECREASED POWER. ON FINAL APPROACH  ABNORMALLY HIGH RATE OF DECENT OF CABIN ALT. LANDING WEIGHT  APPROX 46,950LBS. SMOOTH LANDING. BTMS READ NORMAL.   CREW INDICATED THAT THEY DID NOT BELIEVE IT WAS ONLY THE PAX  DOOR CAUSING THE NOISE AND PRESSUIZATION ISSUES. CAPTAIN STATED  AT FIRST SHE THOUGHT THE SQUEAL WAS COMING FROM THE RADIO.  CREW LEFT IT IN AUTOMATIC THE ENTIRE FLIGHT BECAUSE THE A/C WAS  TRYING TO KEEP SOME PRESSUIZATION. WHEN BLEEDS WERE TRANSFERRED  BACK TO THE APU FOR DECENT IT GOT MARGINALLY BETTER.  NO PAX COMPLAINTS AND CA WAS THE FLYING PILOT.   ***AIRCRAFT REMOVED FROM SERVICE***  FOUND PAX DOOR SEAL HAD NO VENT HOLES FOR PRESSURIZATION. C/W AWAC SUP 21-023. OPS CHECK GOOD
